Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 26, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 5, 2008, 8:09 AM CDT for Kenosha County, Walworth County, Wisconsin. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 8:09 AM CDT (13:09 UTC)
- Expired
- Jun 5, 2008, 8:51 AM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Kenosha County, WI, Walworth County, WI
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 8:50 AM CDT | TSTM WND DMG | 5 Se Paddock Lake, WI | BROKEN BRANCHES PULLING POWER LINES DOWN NEAR THE INTERSECTION OF COUNTY HIGHWAYS D AND C. |
| Jun 5, 8:50 AM CDT | TSTM WND DMG | 5 Sw Pleasant Prairie, WI | BRANCHES PULLING POWER LINES DOWN NEAR THE INTERSECTION OF COUNTY HIGHWAYS V AND MB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 4:59 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 051309
SVRMKX
WIC059-127-051400-
/O.NEW.KMKX.SV.W.0026.080605T1309Z-080605T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
809 AM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 900 AM CDT
* AT 807 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF
PELL LAKE...OR NEAR HARVARD...AND MOVING EAST AT 72 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GENOA CITY...TWIN LAKES...POWERS LAKE AND PELL LAKE BY 820 AM
CDT...
CAMP LAKE...SILVER LAKE AND LAKE CATHERINE BY 825 AM CDT...
PADDOCK LAKE BY 830 AM CDT...
KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 835 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS SITUATION
THAT CAN PRODUCE TORNADO LIKE WIND DAMAGE. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4247 8793 4249 8871 4250 8870 4251 8863
4261 8828 4261 8819 4264 8816 4267 8805
4268 8779 4266 8777 4250 8777
TIME...MOT...LOC 1309Z 251DEG 63KT 4244 8854
$$
CRAVEN4 follow-up statements
000
WWUS53 KMKX 051319
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
817 AM CDT THU JUN 5 2008
WIC059-127-051400-
/O.CON.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
WALWORTH WI-KENOSHA WI-
817 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR KENOSHA AND SOUTHEASTERN WALWORTH COUNTIES...
AT 812 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PELL LAKE TO GENOA CITY TO WOODSTOCK
TO MARENGO...MOVING EAST AT 70 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SALEM...BRISTOL...LAKE CATHERINE AND SILVER LAKE BY 825 AM CDT...
KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 835 AM CDT...
KENOSHA GLERL MARINE BY 840 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE NEAR
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8778 4248 8793 4250 8865 4251 8864
4262 8827 4261 8819 4264 8816 4267 8806
4268 8779 4267 8777
TIME...MOT...LOC 1317Z 252DEG 61KT 4257 8833 4250 8827
4234 8832 4222 8849
$$
BORGHOFF000
WWUS53 KMKX 051328
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
825 AM CDT THU JUN 5 2008
WIC127-051335-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
WALWORTH WI-
825 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WALWORTH COUNTY
IS CANCELLED...
THE LINE OF SEVERE STORMS HAS PUSHED EAST INTO KENOSHA
COUNTY...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
4261 8829 4261 8819 4264 8816 4267 8806
4268 8779 4267 8777
TIME...MOT...LOC 1325Z 254DEG 71KT 4262 8809 4255 8803
4240 8808 4227 8824
$$
WIC059-051400-
/O.CON.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
KENOSHA WI-
825 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR KENOSHA COUNTY...
AT 821 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEW MUNSTER TO CAMP LAKE TO 9 MILES SOUTH
OF LAKE CATHERINE TO 19 MILES SOUTH OF TWIN LAKES...MOVING EAST AT
82 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KENOSHA AIRPORT AND PLEASANT PRAIRIE BY 830 AM CDT...
KENOSHA GLERL MARINE AND DOWNTOWN KENOSHA BY 835 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE NEAR
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS
SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS THIS STORM HAS THE POTENTIAL TO PRODUCE TORNADOLIKE
DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
4261 8829 4261 8819 4264 8816 4267 8806
4268 8779 4267 8777
TIME...MOT...LOC 1325Z 254DEG 71KT 4262 8809 4255 8803
4240 8808 4227 8824
$$
BORGHOFF000
WWUS53 KMKX 051341
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
840 AM CDT THU JUN 5 2008
WIC059-051400-
/O.CON.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
KENOSHA WI-
840 AM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR EASTERN KENOSHA COUNTY...
AT 835 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM STURTEVANT TO DOWNTOWN
KENOSHA TO BEACH PARK TO ROUND LAKE...MOVING EAST AT 75 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
LAKE MICHIGAN LAKESHORE BY 845 AM CDT...
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE NEAR
THE ROCKFORD ILLINOIS AREA. THIS IS AN EXTREMELY DANGEROUS
SITUATION SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS THIS STORM HAS THE POTENTIAL TO PRODUCE TORNADOLIKE
DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
4261 8829 4261 8819 4264 8816 4267 8806
4268 8779 4267 8777
TIME...MOT...LOC 1340Z 252DEG 57KT 4269 8783 4262 8776
4247 8782 4234 8798
$$
BORGHOFF000
WWUS53 KMKX 051351
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT THU JUN 5 2008
WIC059-051357-
/O.CAN.KMKX.SV.W.0026.000000T0000Z-080605T1400Z/
KENOSHA WI-
852 AM CDT THU JUN 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR KENOSHA COUNTY IS CANCELLED...
THE SEVERE LINE OF THUNDERSTORMS THAT AFFECTED KENOSHA COUNTY HAS
PUSHED EAST OVER WESTERN LAKE MICHIGAN...THEREFORE THE WARNING IS
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT THURSDAY MORNING
FOR SOUTHEAST WISCONSIN.
LAT...LON 4251 8778 4248 8793 4249 8831 4260 8831
4261 8829 4261 8819 4264 8816 4267 8806
4268 8779 4267 8777
TIME...MOT...LOC 1347Z 252DEG 57KT 4270 8769 4264 8763
4250 8767 4237 8784
$$
BORGHOFFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 4:57 AM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 5, 4:57 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
457 AM CDT THU JUN 5 2008
.SHORT TERM...850-700 MB WAA TRIGGERING CURRENT MCS OVER IA AND
WI WITH MUCAPE OF 1000-2000 J/KG BEING RELEASED. WET MICROBURSTS
AND ISOLD BRIEF TORNDOES ARE POSSIBLE WITH ANY EMBEDDED
SUPERCELLS.
OTHERWISE SHARP POLAR TROUGH OVER THE GREAT BASIN WILL MOVE INTO
THE HIGH PLAINS BY THIS EVENING WHILE STRONG LOW PRESSURE DEVELOPS
NWD INTO NRN NE AND TO WRN MN OR THE ERN DAKOTAS BY 12Z FRI. THE
WARM FRONT WILL MOVE NORTH THROUGH SRN WI LATE THIS AM...THEREBY
ENDING THE DENSE FOG OVER ERN WI. A LAKE BREEZE WILL DEVELOP BUT
REMAIN FAIRLY CLOSE TO THE LAKESHORE. EXPECT TEMPS TO WARM INTO
THE 80S WITH THE WARM FRONTAL PASSAGE INCLUDING SOME BREAKS IN
THE CLOUD COVER. CAPPING WILL THEN SET IN THROUGH TNT SO BELIEVE
MAJORITY OF NEW STORM DEVELOPMENT AND SEVERE POTENTIAL WILL REMAIN
TO THE NORTH AND WEST WHERE CAPPING WILL BE WEAKER AND ORGANIZED
LIFT WILL BE PRESENT. TEMPS TO REMAIN NEAR 70 TNT WITHIN A WARM
AND HUMID AIRMASS AND SOME WIND/MIXING.
BY FRI THE LOW WILL BE OCCLUDED AND LIFTING DUE NORTH INTO FAR WRN
ONTARIO CANADA. THE COLD FRONT LIFTS NWD WITH THE LOW BUT A SFC
TROUGH EXTENDING FROM THE LOW WILL SHIFT EWD THROUGH WI IN THE
AFTERNOON. IN ADDITION A VORTICITY MAXIMUM WITHIN FAST SWLY FLOW
ALOFT WILL APPROACH DURING THE AFTERNOON. THE OVERALL LIFT WITH
THE SFC TROUGH AND UPPER WAVE IS WEAK BUT CAPPING IS AS WELL SO
WENT WITH LIKELY POPS. MLCAPES OF 2000 J/KG OR GREATER AND 0-6 KM
BULK SHEAR OF 50-60 KTS WILL BE PRESENT SO WILL MENTION SEVERE
WORDING. SUPERCELLS AND/OR LINE SEGMENTS ARE EXPECTED.
&&
.AVIATION...
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR WIZ052-059-
060-065-066-071-072.
LM...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR LMZ643>646.
&&
SHORT/LONG TERM...20
AVIATION/MARINE...09Hazardous weather outlook, Jun 5, 7:15 AM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 715 AM CDT THU JUN 5 2008 WIZ046-047-051-052-056>060-062>072-061200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 715 AM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT SOUTHERN WISCONSIN THIS MORNING AS A WARM FRONT LIFTS NORTH. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY AFTERNOON INTO FRIDAY EVENING...MAINLY FROM MADISON TO MILWAUKEE AND AREAS SOUTH. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS...LARGE HAIL AND TORNADOES. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE REST OF SOUTHERN WISCONSIN. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS MORNING AND AGAIN ON FRIDAY AFTERNOON AND EVENING. LMZ643>646-061200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 715 AM CDT THU JUN 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT THE NEARSHORE WATERS THIS MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY INCREASING SOUTH WINDS WILL APPROACH SMALL CRAFT ADVISORY CRITERIA FRIDAY THROUGH FRIDAY EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY INTO FRIDAY EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. THERE IS A CHANCE OF THUNDERSTORMS SATURDAY THROUGH WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATER SATURDAY INTO SATURDAY EVENING. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 5, 6:17 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
617 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM HEAVY RAIN 3 NW BELMONT 42.77N 90.37W
06/05/2008 M0.98 INCH LAFAYETTE WI TRAINED SPOTTER
0508 AM HEAVY RAIN 1 SE VERONA 42.98N 89.52W
06/05/2008 M0.91 INCH DANE WI TRAINED SPOTTER
0601 AM HAIL 6 ESE STOUGHTON 42.89N 89.11W
06/05/2008 M0.75 INCH DANE WI TRAINED SPOTTER
&&
GDLocal storm report, Jun 5, 6:36 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND GST 6 NW DELAVAN 43.22N 89.21W
06/05/2008 M60 MPH DANE WI AMATEUR RADIO
PEA SIZE HAIL.
&&
GDLocal storm report, Jun 5, 6:39 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
639 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM TSTM WND GST 6 NW DELAVAN 42.66N 88.70W
06/05/2008 M60.00 MPH WALWORTH WI AMATEUR RADIO
PEA SIZE HAIL.
&&
GDLocal storm report, Jun 5, 7:13 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
713 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM HAIL ELKHORN 42.67N 88.54W
06/05/2008 M0.50 INCH WALWORTH WI TRAINED SPOTTER
0702 AM HAIL WATERFORD 42.76N 88.22W
06/05/2008 M0.25 INCH RACINE WI TRAINED SPOTTER
&&
GDSpecial weather statement, Jun 5, 7:42 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 742 AM CDT THU JUN 5 2008 WIZ046-047-051-052-056>060-062>072-051430- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 742 AM CDT THU JUN 5 2008 ...TORNADO WATCH 458 REMAINS IN EFFECT UNTIL 11 AM CDT FOR WALWORTH...RACINE...AND KENOSHA COUNTIES... AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS ALONG A LINE FROM MILWAUKEE...TO BURLINGTON...TO ROCKFORD ILLINOIS AND MOVING NORTHEAST AROUND 40 MPH. THIS LINE OF STORMS WILL PUSH INTO THE CITIES OF RACINE AND KENOSHA BETWEEN 745 AM AND 800 AM. THIS LINE OF THUNDERSTORMS HAVE BEEN PRODUCING VERY HEAVY RAIN AND FREQUENT LIGHTNING. LARGE HAIL...DAMAGING WINDS...AND A BRIEF TORNADO REMAINS POSSIBLE IN AND NEAR THE WATCH AREA. ELSEWHERE ACROSS SOUTHERN WISCONSIN...MODERATE TO HEAVY RAIN WILL CONTINUE THROUGH 10 AM. URBAN AND LOW LYING AREA FLOODING WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN UNTIL THE MODERATE RAIN ENDS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL TELEVISION... OR LOCAL RADIO FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS. BORGHOFF
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 25 min |
| Jun 5, 5:41 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 27 min |
| Jun 5, 5:54 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 51 min |
| Jun 5, 6:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Walworth, Waukesha | 64 min |
| Jun 5, 6:25 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 50 min |
| Jun 5, 6:27 AM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Iowa, Sauk | 3 hr |
| Jun 5, 6:36 AM CDT | Special Marine Warning | MKX | 114 min | |
| Jun 5, 7:42 AM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 4 hr |
| Jun 5, 8:11 AM CDT | Special Marine Warning | MKX | 94 min | |
| Jun 5, 6:55 PM CDT | River Flood Warning | MKX | Green, Rock | 14 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.